# SDR UALA2011060802810

- Difficulty date: June 5, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 33,430 hours, 13,678 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part serial: 251
- Condition: Inoperative
- Location: Elac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELAC 1 FAULT MSG.  CYCLE CB'S B11+A01 (105VU COMPT) PER MM.  ELAC1 INOP, PER MEL 2793A DEACTIVATED AND ACFT IS DOWNGRADED TO CAT2.  REPLACED AND TESTED ELAC 1 PER MM, ACP CAT III AUTOLAND TEST PER MM, CHECKED OK.
